# SDR JJBA369PH331303

- Difficulty date: May 31, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,900 hours, 37,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Part serial: 970724
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,329 hours, 29,553 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, THE AIRCREW NOTICED THE REAR ISLE CEILING EMERGENCY LIGHT INOPERATIVE.  GROUND MX CREW REMOVED AND REPLACED THE PS3 EMERGENCY BATTERY PACK.  OPS CHECK WAS PERFORMED ON THE EMERGENCY LIGHTING SYSTEM.  SYSTEM CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO FLIGHT STATUS.
